# SDR ASAA0410690

- Difficulty date: December 20, 2004
- Submitted: February 15, 2005
- Operation: Air carrier
- Aircraft: N745AS
- Make and model: Boeing 737298C
- Aircraft serial: 20794
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Part number: 6545320147
- Condition: Cracked
- Location: Nr 5 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANC - NR 5 LEADING EDGE SLAT OUTBOARD MAIN TRACK RIB ATTACH ANGLE CRACKED.  REPLACED STIFFENER.  (M)
